MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE PRIME; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE PRIME; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 37701
Medical Device Problem Codes Break (1069); Inadequacy of Device Shape and/or Size (1583); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Discomfort (2330); Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name interstim; product id 3093-28 (lot: v922002); product type: 0200-lead; implant date (b)(6) 2013; brand name interstim; product id 3093-28 (lot: v674600); product type: 0200-lead; implant date (b)(6) 2013; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient (pt) who was implanted with an implantable neurostimulator (ins) for gastrointestinal pelvic floor, urinary dysfunction/sacral nerve stim, and fecal incontinence.The reason for call was to get mri information.Patient reports that they had the device removed because it wasn't helping with their incontinence.Patient states that one of the metal leads broke off inside of them and they left it inside during explant surgery.Agent reviewed mri information and redirected to healthcare provider (hcp) for further assistance.Patient stated the ins never stopped working, but never did work.Pt mentioned the battery was large and uncomfortable in their body because they were only 125lbs.

Brand Name
RESTORE PRIME
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key19187975
Report Number3004209178-2024-09806
Device Sequence Number18000104
Product Code LGW
UDI-Device Identifier00613994842299
UDI-Public00613994842299
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2013
Device Model Number37701
Device Catalogue Number37701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Initial Report FDA Received Date04/25/2024
Date Device Manufactured06/04/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale